Free Access
Volume 7, 2002
Page(s) 407 - 419
Published online 15 September 2002
  1. A.K. Ben-Naoum, C. Troestler and M. Willem, Extrema problems with critical Sobolev exponents on unbounded domains. Nonlinear Anal. TMA 26 (1996) 823-833. [CrossRef] [Google Scholar]
  2. G. Bianchi, J. Chabrowski and A. Szulkin, On symmetric solutions of an elliptic equation with a nonlinearity involving critical Sobolev exponent. Nonlinear Anal. TMA 25 (1995) 41-59. [CrossRef] [Google Scholar]
  3. H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math. 36 (1983) 437-476. [CrossRef] [MathSciNet] [Google Scholar]
  4. G. Cerami, S. Solimini and M. Struwe, Some existence results for superlinear elliptic boundary value problems involving critical exponents. J. Funct. Anal. 69 (1986) 289-306. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Del Pino and P. Felmer, Least energy solutions for elliptic equations in unbounded domains. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996) 195-208. [MathSciNet] [Google Scholar]
  6. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, Second Edition. Springer, New York, Grundlehren Math. Wiss. 224 (1983). [Google Scholar]
  7. P.-L. Lions, The concentration-compactness principle in the Calculus of Variations. The limit case, Part 2. Rev. Mat. Iberoamericana 1 (1985) 45-121. [Google Scholar]
  8. M. Ramos, Z.-Q. Wang and M. Willem, Positive solutions for elliptic equations with critical growth in unbounded domains, in Calculus of Variations and Differential Equations, edited by A. Ioffe, S. Reich and I. Shafrir. Chapman & Hall/CRC, Boca Raton, FL, Res. Notes in Math. Ser. 140 (2000) 192-199. [Google Scholar]
  9. I. Schindler and K. Tintarev, Abstract concentration compactness and elliptic equations on unbounded domains, in Prog. Nonlinear Differential Equations Appl., Vol. 43, edited by M.R. Grossinho, M. Ramos, C. Rebelo and L. Sanchez. Birkhäuser, Boston (2001) 369-380. [Google Scholar]
  10. G. Tarantello, Nodal solutions of semilinear elliptic equations with critical exponent. Differential Integral Equations 5 (1992) 25-42. [MathSciNet] [Google Scholar]
  11. M. Willem, Minimax theorems, in Prog. Nonlinear Differential Equations Appl., Vol. 24. Birkhäuser, Boston (1996). [Google Scholar]
  12. X.-P. Zhu, Multiple entire solutions of a semilinear elliptic equations. Nonlinear Anal. TMA 12 (1998) 1297-1316. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.